Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalization of Singer's theorem

Authors: Mark P. Hale and Dieter Jungnickel
Journal: Proc. Amer. Math. Soc. 71 (1978), 280-284
MSC: Primary 50D35
MathSciNet review: 0500494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Finite pappian Klingenberg planes and finite desarguesian uniform Hjelmslev planes admit abelian collineation groups acting regularly on the point and line sets; this generalizes Singer's theorem on finite desarguesian projective planes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D35

Retrieve articles in all journals with MSC: 50D35

Additional Information

PII: S 0002-9939(1978)0500494-5
Keywords: Hjelmslev plane, Klingenberg plane, Singer's theorem, regular collineation group
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia